Tuesday, January 8, 2008

Vasovagal Syncope also called neurocardiogenic

After going through a chest x-ray, ekg, and a echocardiogram. The final diagonsis is Vasovagal Syncope which is a medical term for fainting. We all faint from time to time and it is not life threatening. Not fatal unless you happen to be flying a plane at the time you faint. The tilt test revealed it all. His blood pressure drops and slows his heart beat and deprives the brain of blood results is black out, pass out, faint!

Everyoneone has different Triggers for fainting. They cannot determine the reason or trigger for TAG. For whatever reason his fainting trigger has been triggered and needs a beta blocker to stop it from happening.

I am thankful that the beta blocker will help with this. I am thankful to know that his heart is healthy. I am thankful that is was not a TIA or seizure and no brain damage was caused. I am also thankful that in 6 months this will be reviewed to see if he can come off the medication. It's also good to know that he is doing well managing his diabetes.

Thanks for all the friends and family for phone call and any assistance you gave. He is home now still a little shaky when walking around.

See you at work tomorrow.

No comments: